JournalspmVol. 70, No. 3pp. 269–293

Rigidity index preservation of regular holonomic D\mathcal{D}-modules under Fourier transform

  • Adelino Paiva

    Universidade de Lisboa, Portugal
Rigidity index preservation of regular holonomic $\mathcal{D}$-modules under Fourier transform cover

A subscription is required to access this article.

Abstract

This paper gives a purely algebraic proof that the Fourier transform preserves the rigidity index of irreducible regular holonomic DP1[{}]\mathcal{D}_{\mathbb{P}^1}[*\{\infty\}]-modules.

Cite this article

Adelino Paiva, Rigidity index preservation of regular holonomic D\mathcal{D}-modules under Fourier transform. Port. Math. 70 (2013), no. 3, pp. 269–293

DOI 10.4171/PM/1935